BibliographyΒΆ

Simon Dobson. Epidemic modelling: Some notes, maths, and code. Independent Publishing Network. ISBN 978-183853-565-0. 2020.

Daniel Gillespie. A general method for numerically simulating the stochastic time evolution of coupled chemical reactions. Journal of Computational Physics 22, pp.403-–434. 1976.

Daniel Gillespie. Exact stochastic simulation of coupled chemical reactions. Journal of Physical Chemistry 81 (25), pp.2340-–2361. 1977.

Herbert Hethcote. The mathematics of infectious diseases. SIAM Review 42 (4), pp.599–653. December 2000.

W.O. Kermack and A.G. McKendrick. A contribution to the mathematical theory of epidemics. Proceedings of the Royal Society A 115 (772). 1927.

Istvan Kiss, Joel Miller, and Peter Simon. Mathematics of epidemics on networks. Springer series on Interdisciplinary Applied Mathematics 46. ISBN 978-3-319-50804-7. 2017.

Sergey Melnik, Adam Hackett, Mason Porter, Peter Mucha, and James Gleeson. The unreasonable effectiveness of tree-based theory for networks with clustering. Physical Review E 83. March 2011.

Joel Miller. Percolation and epidemics in random clustered networks. Physical Review E 80. August 2009.

Christopher Moore, Gourab Ghosal, and M.E.J. Newman. Exact solutions for models of evolving networks with addition and deletion of nodes. Physical Review E 74. September 2006.

M.E.J. Newman. Spread of epidemic disease on networks. Physical Review E 66. July 2002.

M.E.J. Newman and R.M. Ziff. Efficient Monte Carlo algorithm and high-precision results for percolation. Physical Review Letters 85. November 2000.

Saray Shai and Simon Dobson. Coupled adaptive complex networks. Physical Review E 87 (4). April 2013.